Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Diagnosed with ovarian cyst, took cap, disappeared. No period yet, dark brown discharge. What could it mean?

I was diagnosed with ovarian cyst in january this year. I ve taken the drugs clomid , metformin hydrochloride and a third one I don t remember right now. I did a check up in february that confirmed that the cyst had disappeared. I however still haven t had my period and for the past 3 weeks or so I ve had a dark brown discharge that isn t quite blood. What could it mean?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
looks lik hormonal imbalance
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor